Unable To Lose Weight In Certain Areas On Yaz

2 Replies Updated



Conversation Starter

chouko Says:


found out a couple of years ago my hormones were out of whack - testosterone running high, estrogen low. doc put me on yaz, which has been a godsend (other bcps made me retain water, made my blood pressure shoot up to almost 170, and gave me horrendous mood swings) - my pmdd has cleared up (no more having to take zoloft), my skin and hair are so much more healthy and feminine, and i'm finally able to gain weight where i need it (boobs and butt); before yaz, i had no problem losing weight, but was skinny like a boy. on yaz, i went from a size 5 to a size 11 being a little too snug. due to excessive walking and dieting, i am now down to a size 4/6 as far as my waist is concerned; however, my boobs have NOT decreased from a D cup (meaning medium tops balloon at my waist, small tops are freakishly tight on my boobs) and neither have my hips - there is almost a twelve inch difference between my waist and my hips; from the front, my hips always bulge over the tops of my low-riding jeans and pants while my pants fit just great everywhere else. i've been walking 10 miles back and forth to work for a couple of weeks (takes me a little over half an hour to walk 5 miles, it's not a leisurely pace) and i'm eating less than 10 grams of fat a day - my waist has gotten even smaller, my thighs have gotten smaller, my stomach is pretty much flat, but my hips and breasts are still freakishly huge and out of proportion. i'm so scared to stop taking yaz because i'm afraid my testosterone will shoot way back up and i'll start to look and feel like a man again, but am i going to HAVE to stop taking it to lose the rest of this weight? and if i start yaz again after losing it, will i gain it right back in the same areas? please help if you can.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you discussed your concerns with your doctor?

While you may not like it, it may just be natural for you to be shaped that way. Not everyone is naturally meant to have a figure that society deems as 'perfect'.

What you should really do is decide what you are happy with and what you can live with. You need to be happy with yourself and not worried about what others may consider ideal.

Additionally, no one is going to be able to really tell you how stopping and restarting the medication may affect you, or your weight and size.

https:/­/­www.medschat.com/­wiki/­Oral_contraceptive_pill/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
chouko Says:

like my previous post said, i've been slim my whole life, a size 5 - this overexaggeration of my hips and breasts did not exist until i started taking yaz. i'm not into looking like the latest skinny fashion model of the month, just would like to be able to wear clothes w/o having to pin or belt the big areas. i will ultimately talk to the doc but was wanting to see if anyone else had this problem and if they did how they conquered it. thank u for taking the time 2 reply.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

if you stop taking buspirone will lose the weight gained
I put on 20 pounds after taking buspirone for a year ... Will I lose weight when I stop taking it? ## Hello, Joan! How a... 1 reply
Does Fibator Helps You To Lose Weight?I am lossing weight on taking Fibator.
i have been prescribed fibator for triglycerides 296,tc 207,hdl 40.i am losing weight naturally.does fib ator helps to l... 2 replies
How to lose weight on the benetol pill
I need to lose 20-30 pounds . Now I weigh 220 and \I am 6 feet tall. I ahve fat accumulation on my stomach ## Banital/Be... 1 reply
How Long To Lose Weight After Pristiq
how long to lose weight after withdrawing from pristiq. I cut sugar and trying to eat less. ## Sugar alone usually isn&#... 1 reply
Medicine ,to lose the Weight
Please suggest that we can use Tonact 20 ,to loose the fat ## No, that's not what this medication is used for. Tonac... 1 reply
stopping synthroid and lose weight
i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the o... 1 reply
can i lose weight on phentermine hydrochoride 37 5mg if do not workout
can i still lose weight on phentermine hydrochloride 37.5mg if i do not workout and just diet ## Hi Destiny, While prope... 2 replies
Thyronorm 50 mcg to lose weight
I was wondering if I could take Thyronorm 50 mcg to lose few kgs off. I do not have any thyroid problem. I have done if ... 3 replies
do l lose weight after l stop using the appetito pill?
I used the appetito pills sometime last year and l gained weight evryone told me l was glowing and yes l could even see ...
Weight lose and possible Medication Reduction needed? Venlaxine and Lamotrigine
I am 24 years old, after severe depression/mania/psychosis from age 12-20 I tried many Antidepressants/mood stabilizers/... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 November 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA